Journal of Algebra and Its Applications - Vol. 3, No. 2 (June 2004)

Discussion in 'Numerical Analysis' started by WSPC, Jul 6, 2004.

  1. WSPC

    WSPC Guest

    Journal of Algebra and Its Applications
    Vol. 3, No. 2 (June 2004)

    View contents and abstracts at http://www.worldscinet.com/jaa.html

    Contents:

    Algebras Satisfying The Polynomial Identity [x1,x2][x3,x4,x5]=0
    Onofrio M. Di Vincenzo, Vesselin Drensky and Vincenzo Nardozza

    The First Cohomology Group Of The Trivial Extension Of A Monomial Algebra
    Claude Cibils, Maria Julia Redondo And Manuel Saorin

    Minimal And Maximal Right Ideals In The Nearring Of Polynomials
    G. Alan Cannon and Lucyna Kabza

    On Some Types Of Noetherian Modules
    Leonid A. Kurdachenko and Igor Ya. Subbotin

    Derivation Algebras Of Rings Related To Heisenberg Algebras
    Jeffrey Bergen

    Associated Primes Over Ore Extension Rings
    Scott Annin

    Exchange Rings Over Which Every Regular Matrix Admits Diagonal Reduction
    Huanyin Chen

    Corrigenda: Ring Theoretic Properties Of Quantum Grassmannians Corrigenda

    For more information, go to http://www.worldscinet.com/jaa.html
     
    WSPC, Jul 6, 2004
    #1
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.